# SDR 2014FA0000427

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: General aviation
- Filed by: Singapore Aero Engine Services Private Limited, repair station OO0Y186X
- Engine: Rroyce RB211TRENT89
- Engine time: 38,499 hours, 9,034 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Coupling
- Part number: FK17831
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADS COUPLING FOUND TO HAVE A CRACK INDICATION ON ALL BOLT HOLES DURING FPI.
